MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6192255
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected nbnp2 results were obtained when a level 3 biorad qc fluid was processed using vitros nbnp2 lot 2200 and lot 2230 on a vitros 3600 immunodiagnostic system.A definitive cause of the event was not established.Low bias was observed from both levels of biorad qcs (level 2 and level 3) processed by the customer.The customer suspected a potential issue with the biorad qcs, however, this could not be confirmed.In addition, the customer did not process a qc closer to the lower end of the vitros nbnp2 amr.Therefore, the performance of the vitros nbnp2 reagent at the low end of the amr could not be verified.Qc results since the customer put into use vitros nbnp2 lot 2245 showed improved accuracy but unacceptable precision.The customer was sent vitros nbnp2 controls, however, at the time of writing this investigation, no results from vitros nbnp2 control testing have been provided.No precision testing was performed on the instrument, so it was not possible to verify the performance of the instrument at the time of the event.Therefore, an instrument issue cannot be completely ruled out as contributing to the event, although, there is no evidence or any suggestion from the customer that the instrument was not performing as intended.No information was provided in relation to the handling of the biorad qcs; therefore, improper qc fluid handling cannot be ruled out as a contributor to the event.Ongoing tracking and trending of complaint data did not identify any signals to suggest there is a systemic quality issue with vitros nbnp2 lot 2200 or lot 2230.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected nbnp2 results were obtained when a level 3 biorad qc fluid was processed using vitros nbnp2 lot 2200 and lot 2230 on a vitros 3600 immunodiagnostic system.Biorad lot 1003123 (level 3), vitros nbnp2 lot 2200 results of 1217.34, 1163.83, 1173.65, 1212.79, 1211.16, 1167.65, 1155.88 and 1160.77 pg/ml versus the baseline mean result of 1636.0 pg/ml biorad lot 1003123 (level 3), vitros nbnp2 lot 2230 results of 1189.34, 1155.1, 1162.1, 1129.16 and 1091.87 pg/ml versus the baseline mean result of 1636.0 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros nbnp2 results were obtained when the customer was processing non-patient fluids.There has been no allegation of patient harm as a result of this event.This report is number two of three mdrs for this event.Three 3500a forms are being submitted for this event as three devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS NT-PROBNP II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24290939
Report Number3007111389-2026-00029
Device Sequence Number9397630
Product Code NBC
UDI-Device Identifier10758750033300
UDI-Public(01)10758750033300(17)260408(11)251010(10)
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2026
Device Catalogue Number6192255
Device Lot Number2200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown